Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Linear equations with positive operators

  • 16 Accesses

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    M. A. Krasnosel'skii, Positive Solutions of Operational Equations [in Russian]. Fizmatgiz, Moscow (1962).

  2. 2.

    M. G. Krein and M. A. Rutman, Linear Operators Which Leave a Cone in Banach Space Invariant, Uspekhi matem. Nauk,6, No. 1, 3–95 (1948).

  3. 3.

    L. V. Kantorovich, B. Z. Vulikh, and A. G. Pinsker, Functional Analysis in Partially Ordered Spaces [in Russian], Gostekhizdat, Moscow-Leningrad (1950).

  4. 4.

    I. A. Bakhtin, M. A. Krasnosel'skii and V. Ya. Stetsenko, Continuity of Positive Linear Operators, Sib. Matem. Zh., III, No. 1, 156–160 (1962).

  5. 5.

    N. N. Bogolyubov and S. G. Krein, Positive Cycles of Continuous Operators, Zbirnik Prats Institute Matematiki AN USSR, Vol. 9 (1946).

Download references

Additional information

Translated from Sibirskii Matematicheskii Zhurnal, Vol. 8, No. 3, pp. 518–524, May–June, 1967.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bakhtin, I.A. Linear equations with positive operators. Soviet Mathematical Journal 8, 378–383 (1967). https://doi.org/10.1007/BF02196420

Download citation


  • Linear Equation
  • Positive Operator